# SDR IPXA09M54901

- Difficulty date: February 17, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 48,540 hours, 7,872 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C PNL 264HR HAS A APPROX 2 INCH SCRATCH AND SMALL PUNCTURE IN EXTERIOR SURFACE TRAILING EDGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 51-71-00 PARA 16B.
